MathSciNet Relay Station
MathSciNet bibliographic data
MR1274129 57N13
Bižaca, Žarko A handle decomposition of an exotic ${\bf R}\sp 4$. J. Differential Geom. 39 (1994), no. 3, 491–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement